MAUDE Adverse Event Report: ETHICON, LLC STRATAFIX; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON, LLC STRATAFIX; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Model Number SXPP2B203
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was a case of right knee arthroplasty revision, dr.[redacted] was the one who closed the first and second layer of the skin and let his pa [physician assistant] closed the rest.While closing, the pa noticed that the tip of the needle is broken.Dr.[redacted] was notified.X-ray called for broken item, charge nurse was notified also.X-ray was done and read by dr.[redacted] and the report was positive for metallic foreign body over the medial aspect of the medial femoral condyle.Dr.[redacted] open the surgical site to locate the broken needle and while doing it he is using the suction.Second x-ray was done and per radiology report the broken needle has been removed.Dr.[redacted] and dr.[redacted] also has a telephone conversation regarding the result.

Brand Name
STRATAFIX
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON, LLC
475 c street
los frailes industrial park, s
guaynabo PR 00969
MDR Report Key25092677
Report Number25092677
Device Sequence Number21276547
Product Code NEW
UDI-Device Identifier10705031465169
UDI-Public(01)10705031465169
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/21/2026
Report Date (Section F) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSXPP2B203
Device Catalogue NumberSXPP2B203
Device Lot Number107QU2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight102 KG
Date Report Sent to FDA04/21/2026